| Model Number |
OER-PRO |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during reprocessing, the endoscope reprocessor unit was not draining.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction.Corrected fields: h11 customer issue does not indicate a medical device reportable (mdr) event.